# SDR USAA2009110993070

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 32,054 hours, 16,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1252 - JAX-DCA - EMERGENCY LIGHTS - SEAT 10C EMERGENCY EXIT LIGHT COVER MISSING.  REPLACED MISSING EMERGENCY LIGHT LENS AT SEAT 10C.  OPERATIONAL CHECK WAS GOOD.
